Dense sets and irresolvable spaces

Maximilian Ganster, I. Reilly, M. K. Vamanamurthy

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)163-170
JournalRicerche di matematica
Volume36
Issue number2
Publication statusPublished - 1987

Cite this

Ganster, M., Reilly, I., & Vamanamurthy, M. K. (1987). Dense sets and irresolvable spaces. Ricerche di matematica, 36(2), 163-170.

Dense sets and irresolvable spaces. / Ganster, Maximilian; Reilly, I.; Vamanamurthy, M. K.

In: Ricerche di matematica, Vol. 36, No. 2, 1987, p. 163-170.

Research output: Contribution to journalArticleResearchpeer-review

Ganster, M, Reilly, I & Vamanamurthy, MK 1987, 'Dense sets and irresolvable spaces' Ricerche di matematica, vol. 36, no. 2, pp. 163-170.
Ganster M, Reilly I, Vamanamurthy MK. Dense sets and irresolvable spaces. Ricerche di matematica. 1987;36(2):163-170.
Ganster, Maximilian ; Reilly, I. ; Vamanamurthy, M. K. / Dense sets and irresolvable spaces. In: Ricerche di matematica. 1987 ; Vol. 36, No. 2. pp. 163-170.
@article{83b110be11a14cd789898e210ae93c58,
title = "Dense sets and irresolvable spaces",
author = "Maximilian Ganster and I. Reilly and Vamanamurthy, {M. K.}",
year = "1987",
language = "English",
volume = "36",
pages = "163--170",
journal = "Ricerche di matematica",
issn = "0035-5038",
publisher = "Springer-Verlag Italia",
number = "2",

}

TY - JOUR

T1 - Dense sets and irresolvable spaces

AU - Ganster, Maximilian

AU - Reilly, I.

AU - Vamanamurthy, M. K.

PY - 1987

Y1 - 1987

M3 - Article

VL - 36

SP - 163

EP - 170

JO - Ricerche di matematica

JF - Ricerche di matematica

SN - 0035-5038

IS - 2

ER -